Über Erweiterungen von unendlichen algebraischen Zahlkörpern.

Max Gut

Commentarii mathematici Helvetici (1936/37)

  • Volume: 9, page 136-155
  • ISSN: 0010-2571; 1420-8946/e

How to cite


Gut, Max. "Über Erweiterungen von unendlichen algebraischen Zahlkörpern.." Commentarii mathematici Helvetici 9 (1936/37): 136-155. <http://eudml.org/doc/138673>.

author = {Gut, Max},
journal = {Commentarii mathematici Helvetici},
keywords = {Number fields, function fields},
pages = {136-155},
title = {Über Erweiterungen von unendlichen algebraischen Zahlkörpern.},
url = {http://eudml.org/doc/138673},
volume = {9},
year = {1936/37},

AU - Gut, Max
TI - Über Erweiterungen von unendlichen algebraischen Zahlkörpern.
JO - Commentarii mathematici Helvetici
PY - 1936/37
VL - 9
SP - 136
EP - 155
KW - Number fields, function fields
UR - http://eudml.org/doc/138673
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.